Dr Robert Marangell

F07 - Carslaw Building
The University of Sydney

Telephone 9351 5795
Fax 9351 4534

Website Personal web page

Biographical details

- PhD in Mathematics from the University of North Carolina at Chapel Hill 2008.

- BA in Mathematics from Cornell University 2003

Research interests

I am a member of the Applied Mathematics Research Group. My research interests are in the fields of dynamical systems and PDE. Specifically I am interested in topological methods useful in determining stability and instability of waves. I am currently working with Martin Wechselberger here at Sydney and Graeme Pettet at the Queensland University of Technology.

Teaching and supervision

Timetable

Selected publications

Download citations: PDF RTF Endnote

Book Chapters

  • Jones, C., Latushkin, Y., Marangell, R. (2013). The Morse and Maslov indices for matrix Hill's equations. In Helge Holden, Barry Simon, Gerald Teschl (Eds.), Spectral Analysis, Differential Equations and Mathematical Physics: A Festschrift in Honor of Fritz Gesztesy's 60th Birthday, (pp. 205-233). Providence, USA: American Mathematical Society.

Journals

  • Harley, K., van Heijster, P., Marangell, R., Pettet, G., Wechselberger, M. (2014). Existence of Traveling Wave Solutions for a Model of Tumor Invasion. SIAM Journal on Applied Dynamical Systems, 13(1), 366-396. [More Information]
  • Jones, C., Marangell, R., Miller, P., Plaza, R. (2013). On the stability analysis of periodic sine–Gordon traveling waves. Physica D: Nonlinear Phenomena, 251, 63-74. [More Information]
  • Jones, C., Marangell, R. (2012). The spectrum of travelling wave solutions to the Sine-Gordon equation. Discrete and Continuous Dynamical Systems - Series S, 5(5), 925-937. [More Information]
  • Marangell, R., Susanto, H., Jones, C. (2012). Unstable gap solitons in inhomogeneous nonlinear Schrödinger equations. Journal of Differential Equations, 253(4), 1191-1205. [More Information]
  • Marangell, R., Jones, C., Susanto, H. (2010). Localized standing waves in inhomogeneous Schrödinger equations. Nonlinearity, 23(9), 2059-2080. [More Information]
  • Marangell, R., Rimanyi, R. (2010). The general quadruple point formula. American Journal of Mathematics, 132(4), 867-896. [More Information]

2014

  • Harley, K., van Heijster, P., Marangell, R., Pettet, G., Wechselberger, M. (2014). Existence of Traveling Wave Solutions for a Model of Tumor Invasion. SIAM Journal on Applied Dynamical Systems, 13(1), 366-396. [More Information]

2013

  • Jones, C., Marangell, R., Miller, P., Plaza, R. (2013). On the stability analysis of periodic sine–Gordon traveling waves. Physica D: Nonlinear Phenomena, 251, 63-74. [More Information]
  • Jones, C., Latushkin, Y., Marangell, R. (2013). The Morse and Maslov indices for matrix Hill's equations. In Helge Holden, Barry Simon, Gerald Teschl (Eds.), Spectral Analysis, Differential Equations and Mathematical Physics: A Festschrift in Honor of Fritz Gesztesy's 60th Birthday, (pp. 205-233). Providence, USA: American Mathematical Society.

2012

  • Jones, C., Marangell, R. (2012). The spectrum of travelling wave solutions to the Sine-Gordon equation. Discrete and Continuous Dynamical Systems - Series S, 5(5), 925-937. [More Information]
  • Marangell, R., Susanto, H., Jones, C. (2012). Unstable gap solitons in inhomogeneous nonlinear Schrödinger equations. Journal of Differential Equations, 253(4), 1191-1205. [More Information]

2010

  • Marangell, R., Jones, C., Susanto, H. (2010). Localized standing waves in inhomogeneous Schrödinger equations. Nonlinearity, 23(9), 2059-2080. [More Information]
  • Marangell, R., Rimanyi, R. (2010). The general quadruple point formula. American Journal of Mathematics, 132(4), 867-896. [More Information]

To update your profile click here. For support on your academic profile contact .